| Model Number |
SONATA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Meningitis (2389)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user received an implant in 2021.She developed meningitis following the implant and was born with johanson-blizzard syndrome.Re-implantation is considered.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.